# SDR UALA2013040302193

- Difficulty date: April 3, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 67,364 hours, 24,746 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 20F OVERWING EXIT DOOR MOULDING BROKEN.  MOULDING IN COCKPIT.  WINDOW AT SEAT 20F OVERWING NEEDS A WINDOW SHADE ASSEMBLY. MOULDING FRAME AT WINDOW INOP.  WINDOW SHADE WORKS OK.  NO DAMAGE TO OVERWING EXIT DOOR.  REPLACED MOULDING FRAME AT SEAT 20F, OK FOR FLIGHT.
